International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 403-406
On the order of exponential growth of the solution of the linear difference equation with periodic coefficient in Banach space
Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt
Received 11 May 1984
Copyright © 1985 H. Attia Hussein. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An equation of the form is considered, where , and the necessary and sufficient criteria for the exponential growth of the solution of this equation is obtained.